# SDR QXEA2010080200457

- Difficulty date: July 28, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 8,170 hours, 8,986 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Cracked
- Location: Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 PROPELLER BLADES HAVE CUFF CRACKS, ALL BLADES.  REPAIRED CUFF CRACKS ON ALL 6 BLADES OF THE 2 PROPS IAW MFG PUB 1105 BLADE REPAIR MANUAL MINOR BLADE REPAIR NR 3 (F10).  PLACED ON DMI.  RETURNED TO SERVICE.
